advertisement
Question
Posted by: Johno | 2011/06/29

Please Advise

I am 62 years old and my partner is 63 years old, we have a lovely relationship and do fun things together. I have a some problems that need to be addressed. Firstly I don''t ghet such a hard erection, have tried Vigria, Levetra and Cailis, they all give me a terrible headace the next morning and only Cailis seems help with the erection. However when I do get hard I still batlle to penetrate, then some pre cums comes and the erection goes softer and entry is not possible. Then the pre cum continues to drip and that is the end of my actitivy. I do oral sex on my patner whcih she loves and enjoys but wiould also like to do the proper thing as well. Please advise what I can do to overcome this pre-cum just dripping all the time. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Johno,

It is not uncommon for men who experience erectile difficulties to also develop premature ejaculation. From your description it is not clear whether what you describe as pre cum dripping and continuing to drip is actualy ejaculation.

It is fairly common that as we grow older as men than the amount of semen we produce at ejaculation reduces, that for men who do produce much precum for ot also to reduce as well as the feeling of orgasmic inevitability to less pronounced.

I would actually suggest you consult your urologist. If none of the PDE-5 medications are working for you the prostaglandin injection may be an option.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Johno | 2011/06/30

Thanks, it is not ejaculation definately pre-cum. Afterwards I can masturbate and have an ejaculation. The pre-cum is a clear fluid and very slippery to the touch, totally different to ejaculate. I have spoken to various doctors but they don''t seem to be too interested.

Reply to Johno
Posted by: Oh Dear | 2011/06/29

Its the onset of old age my friend. Its just something you will have to resign yourself to unfortunately. The drugs are not a good idea either. I have often wondered if someone likeyou would have more success with a young sexy woman, as they say its all in the mind ? Not suggesting you actually try it, it was just a query I had.

Reply to Oh Dear
Posted by: sexologist | 2011/06/29

Dear Johno,

It is not uncommon for men who experience erectile difficulties to also develop premature ejaculation. From your description it is not clear whether what you describe as pre cum dripping and continuing to drip is actualy ejaculation.

It is fairly common that as we grow older as men than the amount of semen we produce at ejaculation reduces, that for men who do produce much precum for ot also to reduce as well as the feeling of orgasmic inevitability to less pronounced.

I would actually suggest you consult your urologist. If none of the PDE-5 medications are working for you the prostaglandin injection may be an option.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement